Article citationsMore>>

H. Jajiaholhassan and X. Zhu, “Circular Chromatic Number and Mycielski Construction,” Journal of Graph Theory, Vol. 44, No. 2, 2003, pp. 106-115. doi:10.1002/jgt.10128

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top